MAUDE Adverse Event Report: COVIDIEN INSULATED BLADE ELECTRODE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN INSULATED BLADE ELECTRODE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number E1455-4
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
When the physician went to use the bovie tip inside the patient he noticed that the plastic insulation had broken off inside the patient.

Brand Name
INSULATED BLADE ELECTRODE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN
mansfield MA 02048
MDR Report Key18239411
Report NumberMW5148592
Device Sequence Number6644756
Product Code GEI
UDI-Device Identifier10884521713185
UDI-Public(01)10884521713185
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE1455-4
Device Lot Number230030067R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2023
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/29/2023
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale